# SDR AALA20131216007

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 42,226 hours, 6,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT REFLECTOR AT LT NR 4 DOOR INOPERATIVE.  REPLACED LIGHT REFLECTOR, OPERATIONS CHECKED NORMAL.
